Alert archive / Wisconsin / Flash Flood Warnings in 2010

Flash Flood Warning 18, NWS Milwaukee, WI

August 13, 2010Sauk County, Wisconsin

NWS Milwaukee, WI issued this flash flood warning at Aug 13, 2010, 11:11 AM CDT for Sauk County, Wisconsin. It was in force for 4 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 13, 2010, 11:11 AM CDT (16:11 UTC)
Expired
Aug 13, 2010, 3:00 PM CDT
In force
4 hr
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Flood severity
None

County Sauk County, WI

The radar

The La Crosse radar (KARX), 98 km from the middle of the area, began a volume at 16:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 13, 12:15 PM CDTFLASH FLOODLime Ridge, WINUMEROUS ROADS CLOSED DUE TO WATER COVERING ROADWAYS AND GRAVEL WASHOUTS BETWEEN LIME RIDGE AND LOGANVILLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 64 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 4.2 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2010-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1344 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2010-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1344 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
979 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
12 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

594 
WGUS53 KMKX 131611
FFWMKX
WIC111-132000-
/O.NEW.KMKX.FF.W.0018.100813T1611Z-100813T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1111 AM CDT FRI AUG 13 2010

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SAUK COUNTY IN SOUTH CENTRAL WISCONSIN...

* UNTIL 300 PM CDT

* AT 1109 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL MOVING INTO THE  
WARNED AREA.  

RADAR INDICATES THAT OVER 3 INCHES OF RAIN HAS ALREADY FALLEN FROM 
EARLIER STORMS IN NORTHWEST SAUK COUNTY.  A BAND OF THUNDERSTORMS 
PRODUCING RAINFALL OF 2 TO 3 INCHES PER HOUR WAS APPROACHING.  

LOCAL LAW ENFORCEMENT ALREADY INDICATES STREAMS AND CREEKS RUNNING 
AT BANKFULL IN THE HILL POINT AREA AND ADDITIONAL HEAVY RAINS WILL 
LIKELY SEND THEM INTO FLOOD. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  BARABOO...REEDSBURG...WISCONSIN DELLS...DEVILS LAKE STATE PARK...
  LAKE DELTON...WEST BARABOO AND WISCONSIN DELLS AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

&&

LAT...LON 4364 9032 4365 8979 4361 8977 4360 8975
      4338 8960 4324 9018 4330 9020 4355 9020
      4356 9031

$$

CRAVEN
1 follow-up statement
852 
WGUS73 KMKX 131805
FFSMKX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
105 PM CDT FRI AUG 13 2010

WIC111-132000-
/O.CON.KMKX.FF.W.0018.000000T0000Z-100813T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAUK WI-
105 PM CDT FRI AUG 13 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 PM CDT FOR SAUK
COUNTY...

AT 1254 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED WATER OVER 
HIGHWAY 154 JUST WEST OF ROCK SPRINGS...FORCING CLOSURE OF THAT ROAD 
AND A CULVERT WASHED OUT IN THE REEDSBURG AREA.  THERE WERE 
SCATTERED REPORTS OF STREET FLOODING ACROSS THE COUNTY AS WELL.  

DUE TO THE WET GROUNDS AND WINDS GUSTING TO 30 TO 40 MPH...A COUPLE 
OF TREES WERE BEING UPROOTED AS WELL.

RADAR INDICATED THAT NEARLY 4 INCHES OF RAIN HAS FALLEN JUST NORTH 
OF REEDSBURG...AND OVER 6 INCHES WEST OF LA VALLE ALONG THE VERNON 
COUNTY LINE.  

THE HEAVIEST RAIN HAS SHIFTED INTO THE EASTERN PART OF THE 
COUNTY...WHERE UP TO ANOTHER INCH OF RAIN COULD FALL ALONG THE 
WISCONSIN RIVER BEFORE THE RAIN TAPERS OFF BY 2 PM.  

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WISCONSIN
DELLS AIRPORT...WISCONSIN DELLS...REEDSBURG AND LAKE DELTON

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

&&

LAT...LON 4364 9032 4365 8979 4361 8977 4360 8975
      4338 8960 4324 9018 4330 9020 4355 9020
      4356 9031

$$

CRAVEN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this flash flood warning went out at Aug 13, 3:18 AM CDT, 7 hours 53 minutes earlier.

Area forecast discussion, Aug 13, 3:18 AM CDT, 7 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
318 AM CDT FRI AUG 13 2010

.DISCUSSION...FORECAST FOCUS ON ASSESSING A NEED FOR A HEAT
HEADLINE TODAY AND THEN ON STORMS TONIGHT INTO SATURDAY MORNING.

TODAY- CONFIDENCE...MEDIUM
UPPER FLOW CARRYING CONVECTION TO OUR NORTH AND WEST WITH PLENTY OF
CLEAR AIR TO OUR SOUTH. 850/700 WAA/MOIST ADVECTION MID CLOUDS
DEVLOPING ACROSS IOWA. MODELS SUGGESTING WESTERN CWA VULNERABLE
THIS AFTERNOON...ESPECIALLY THE NEW ECMWF AND HRRR. 925 TEMPS INTO
THE MID 20SC...SUGGESTING L90S. QUITE SIMILAR TO YESTERDAY.
HOWEVER SEEING SOME LOWER DEWS EVOLVING IN THE EAST. THAT COMBINED
WITH MORE CLOUDS ENCROACHING FROM THE WEST LEADS TO HOLDING OFF ON
A HEAT ADVISORY AT THIS POINT.

TONIGHT- CONFIDENCE...MEDIUM
SHORTWAVE RIDES INTO THE UPPER MIDWEST. DECENT 700 OMEGA. LOW LEVEL
JET DOES NOT LOOK OVERLY STRONG. SOME RIGHT REAR QUADRANT UPPER
DIVERGENCE. PLENTY OF MOISTURE WITH 850 DEWS INTO THE TEENS. 0-6KM
SHEAR 30-35 KNOTS AND 0-1KM SHEAR 20-25 KNOTS. WILL CARRY HIGH POPS
AND MENTION HEAVY RAIN IN WESTERN CWA. MODELS SUGGEST STORMS LOSE A
LITTLE OOMPH INTO THE EASTERN CWA. FLASH FLOOD GUIDANCE QUITE HIGH
SO WILL HOLD OFF ON WATCH.

SATURDAY- CONFIDENCE...MEDIUM
SURFACE/850 TROUGH AXIS HANGS BACK ENOUGH TO KEEP POPS IN. BEST
CHANCE LOOKS TO BE IN THE MORNING...LEANING TOWARDS THE MORE
PROGRESSIVE SCENARIO OF THE ECMWF/GFS.

SUNDAY- CONFIDENCE...MEDIUM
NORTHWEST WINDS AND COOL AIR ADVECTION WILL PUT AN END TO THE 90S
TEMPS AND HEAT INDICES. HIGH PRESSURE BUILDS TOWARDS IOWA.

MONDAY- CONFIDENCE...MEDIUM
BROAD CYCLONIC UPPER FLOW. MOST VORTICITY LOOKS CHANNELIZED AND TO
OUR NORTH. WILL FOLLOW THE LEAD OF THE GFS/ECMWF AND STICK WITH THE
GOING DRY FORECAST.

TUESDAY- CONFIDENCE...LOW TO MEDIUM
SURFACE HIGH LOOKS TO BE THE DOMINANT FEATURE. ECMWF TRIES TO BRING
A TROUGH ACROSS TUESDAY NIGHT. WILL LEAVE SMALL POPS IN FOR THAT
POSSIBLE SCENARIO.

&&

.AVIATION...NO FOG EXPECTED THIS AM OVER THE TAF SITES AND ONLY
LOCALIZED FOG OVER LOW LYING AREAS OVER THE REMAINDER OF SRN WI.
OTHERWISE VFR CONDITIONS TO HOLD TODAY BUT WITH CHANCES OF TSTORMS
BY MID TO LATE AFTERNOON MAINLY WEST OF KMSN AS AN UPPER LEVEL
DISTURBANCE AND COLD FRONT APPROACHES. THE UPPER LEVEL DISTURBANCE
WILL THEN MOVE THROUGH WI TNT WHILE THE COLD FRONT WILL LINGER ON
SAT. WIDESPREAD SHOWERS AND TSTORMS WILL MOVE INTO SOUTH CENTRAL WI
DURING THE EVENING AND MAY NOT REACH FAR ERN WI UNTIL LATE EVENING
OR OVERNIGHT. VFR TO PREVAIL BUT MVFR CIGS AND MVFR-IFR VSBYS WITHIN
TSTORMS ESPECIALLY TNT.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

SHORT/LONG TERM...COLLAR
AVIATION/MARINE...GEHRING
Hazardous weather outlook, Aug 13, 4:25 AM CDT, 6 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
425 AM CDT FRI AUG 13 2010

WIZ046-047-051-052-056>060-062>072-140930-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
425 AM CDT FRI AUG 13 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
TONIGHT OVER SOUTH CENTRAL WISCONSIN...AND PORTIONS OF SOUTHEAST
WISCONSIN...WEST OF THE MILWAUKEE METROPOLITAN AREA. AN UPPER
LEVEL DISTURBANCE AND APPROACHING COLD FRONT WILL TRIGGER
THUNDERSTORMS OVER MINNESOTA...IOWA...AND WESTERN WISCONSIN THIS
AFTERNOON AND MOVE EAST TONIGHT. ISOLATED TORNADOES MAINLY WEST
OF MADISON ARE POSSIBLE...ALONG WITH DAMAGING WINDS AND LARGE HAIL
OVER THE REMAINDER OF SOUTH CENTRAL AND PORTIONS OF SOUTHEAST
WISCONSIN. A VERY MOIST ATMOSPHERE WILL ALSO CONTRIBUTE TO
THUNDERSTORMS PRODUCING HEAVY RAIN AND AN ISOLATED FLASH FLOOD
THREAT OVER SOUTH CENTRAL WISCONSIN.

ANOTHER HOT AND HUMID DAY IS EXPECTED WITH HEAT INDEX VALUES IN
THE 90S. IN ADDITION...AN AIR QUALITY WATCH FOR THE POTENTIAL OF
ELEVATED CONCENTRATIONS OF OZONE IS IN EFFECT FOR THE LAKE
COUNTIES THROUGH THIS EVENING,

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CONTINUED CHANCE FOR THUNDERSTORMS ON SATURDAY AS THE COLD
FRONT EXITS SOUTHERN WISCONSIN. A VERY WARM AND HUMID AIRMASS WILL
REMAIN IN PLACE FOR SATURDAY WITH HEAT INDEX VALUES IN THE 90S.

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS TUESDAY NIGHT AND
WEDNESDAY AS ANOTHER COLD FRONT IS EXPECTED TO MOVE THROUGH THE
GREAT LAKES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT.

LMZ643>646-140930-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
425 AM CDT FRI AUG 13 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED TONIGHT...MAINLY LATE AS AN UPPER LEVEL
DISTURBANCE AND COLD FRONT APPROACHES LAKE MICHIGAN.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CONTINUED CHANCE FOR THUNDERSTORMS ON SATURDAY AS THE COLD
FRONT EXITS SOUTHERN WISCONSIN AND LAKE MICHIGAN. THERE IS A SLIGHT
CHANCE FOR THUNDERSTORMS TUESDAY NIGHT AND WEDNESDAY AS ANOTHER
COLD FRONT IS EXPECTED TO MOVE THROUGH THE GREAT LAKES.

WWW.WEATHER.GOV/MKX
GEHRING

In the hours before

Special weather statement, Aug 13, 7:58 AM CDT, 3 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
758 AM CDT FRI AUG 13 2010

WIZ046-131400-
MARQUETTE-
758 AM CDT FRI AUG 13 2010

...STRONG THUNDERSTORM MOVING INTO MARQUETTE COUNTY...

AT 756 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CENTRAL JUNEAU COUNTY...MOVING EAST AT 45
MPH.

ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 40 MPH...FREQUENT
CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH
THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  WESTFIELD BY 830 AM CDT...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

GEHRING
Special weather statement, Aug 13, 8:26 AM CDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
826 AM CDT FRI AUG 13 2010

WIZ046-047-051-056>058-131430-
COLUMBIA-DODGE-FOND DU LAC-GREEN LAKE-MARQUETTE-SAUK-
826 AM CDT FRI AUG 13 2010

...STRONG THUNDERSTORM MOVING INTO STATE HIGHWAY 51 AREA...

AT 822 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 31 MILES WEST OF
BERLIN TO 23 MILES NORTH OF PORTAGE TO 21 MILES NORTHWEST OF PORTAGE
TO 28 MILES WEST OF PORTAGE...MOVING EAST AT 30 MPH.

PENNY SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...ARE POSSIBLE WITH THESE STORMS.

* THUNDERSTORMS WILL BE NEAR...
  WESTFIELD BY 835 AM CDT...
  MONTELLO BY 900 AM CDT...
  PORTAGE AND PRINCETON BY 915 AM CDT...
  BERLIN BY 925 AM CDT...
  GREEN LAKE AND RIPON BY 930 AM CDT...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.

KAPELA
Special weather statement, Aug 13, 9:05 AM CDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
905 AM CDT FRI AUG 13 2010

WIZ046-047-051-056>058-131500-
COLUMBIA-DODGE-FOND DU LAC-GREEN LAKE-MARQUETTE-SAUK-
905 AM CDT FRI AUG 13 2010

...STRONG THUNDERSTORM MOVING THROUGH WISCONSIN DELLS AREA OVER TO
THE STATE HIGHWAY 51 AREA AND EAST TO RIPON...

AT 900 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES NORTHWEST
OF BERLIN TO 14 MILES NORTHEAST OF PORTAGE TO BARABOO...MOVING EAST
AT 25 MPH.

PENNY SIZE HAIL...WINDS UP TO AROUND 50 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE
STORMS.

* THUNDERSTORMS WILL BE NEAR...
  PRINCETON BY 915 AM CDT...
  PORTAGE BY 925 AM CDT...
  BERLIN BY 930 AM CDT...
  GREEN LAKE BY 935 AM CDT...
  MARKESAN BY 940 AM CDT...
  PARDEEVILLE BY 945 AM CDT...
  RIPON BY 950 AM CDT...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. AN OLD TREE MAY BE PUSHED DOWN. STAY AWAY
FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY
STRUCTURE UNTIL THESE STORMS HAVE PASSED.

KAPELA
Special weather statement, Aug 13, 9:34 AM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
934 AM CDT FRI AUG 13 2010

WIZ046-047-051-056>058-131530-
COLUMBIA-DODGE-FOND DU LAC-GREEN LAKE-MARQUETTE-SAUK-
934 AM CDT FRI AUG 13 2010

...STRONG THUNDERSTORM MOVING THROUGH THEH AREA BETWEEN WISCONSIN
DELLS...BERLIN...RIPON...AND PORTAGE...

AT 935 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BERLIN TO 6 MILES
WEST OF RIPON TO 7 MILES EAST OF PORTAGE TO 5 MILES SOUTHEAST OF
BARABOO...MOVING EAST AT 30 MPH.

WIND GUSTS TO 50 MPH...PENNY SIZE HAIL...OCCASIONAL CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.

* THUNDERSTORMS WILL BE NEAR...
  RIPON AND MARKESAN BY 940 AM CDT...
  CAMBRIA BY 950 AM CDT...
  ROSENDALE AND BRANDON BY 1000 AM CDT...
  RIO AND RANDOLPH BY 1005 AM CDT...
  WAUPUN AND NORTH FOND DU LAC BY 1020 AM CDT...
  FOND DU LAC AIRPORT AND FOND DU LAC BY 1025 AM CDT...
  OAKFIELD AND BEAVER DAM BY 1030 AM CDT...

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A
STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

KAPELA
Local storm report, Aug 13, 10:12 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1012 AM CDT FRI AUG 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 AM     HEAVY RAIN       PORTAGE                 43.55N 89.47W
08/13/2010  E1.50 INCH       COLUMBIA           WI   NWS EMPLOYEE

            SOME FLOODING ON STREETS AND IN FIELDS...STREETS STILL
            PASSABLE

&&

SEARS

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 8:52 AM CDTAreal Flood AdvisoryMKXColumbia, Green Lake, Marquette, Sauk4 hr
Aug 13, 10:52 AM CDTFlash Flood WatchMKXColumbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more11 hr
Aug 13, 1:58 PM CDTTornado WarningMKXDane, Dodge, Jefferson62 min
Aug 13, 3:20 PM CDTAreal Flood AdvisoryMKXDane, Iowa3 hr
Aug 13, 3:27 PM CDTRiver Flood WatchMKXSauk19 hr
Aug 13, 3:27 PM CDTRiver Flood WatchMKXColumbia, Sauk34 min
Aug 13, 3:59 PM CDTRiver Flood WarningMKXSauk67 hr
Aug 13, 6:23 PM CDTAreal Flood AdvisoryMKXDane, Jefferson, Rock3 hr

Nearby

Flash Flood Warnings in Wisconsin, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.